1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Side effects - MDMA and MDA - unable to talk!

Discussion in 'Ecstasy & MDMA' started by Erikkkkk, Nov 11, 2008.

  1. Erikkkkk

    Erikkkkk Newbie

    Reputation Points:
    0
    Messages:
    3
    Joined:
    Nov 11, 2008
    A friend of mine took E a few days ago, which we've found out as a "Red Star" at ecstasydata.org. It contains: 19 MDMA, 1 MDA. What does that mean? 1 part MDA, 19 parts MDMA?

    Anyway, it was the first time he took E, and he took two pills, with an interval of two hours. Everything was pefekt and he felt excellent.

    When he woke up the next day, he wasn't able to talk; the letters just fell wrong, like extreme dyslexism, but orally. He couldn't either wright sms, he pushed wrong buttons. And he put wrong things at the wrong place, like the bread in the fridge. He couldn't count all the months, some missed.
    He knew what he wanted to say and wright, but when he tried, it went wrong. It was hardly possible to understand what he tried to say.

    It lasted for about treee hours, then he was normal.


    So, does anybody know what happened? Has anybody experienced the same thing?

    What happened medically? Too high or low levels of some transmitter substances?

    I really would like an answer for this event, and if somebody know where to read about what i've discribed, please link to it :)
     
  2. robin_himself

    robin_himself Gold Member

    Reputation Points:
    771
    Messages:
    443
    Joined:
    Oct 10, 2005
    from The Netherlands
    The symptoms you describe are pretty major cognitive functions that are either damaged or shut down. Does You have any history of brain damage or deviations in functions? specially in the Broca Area of the brain?

    These effects shouldn't be so salient. Did You have any headaches lasting for hours up to days?

    How much did You drink when rolling and afterwards? It could be extreme dehydration.

    Its hard to tell what happened without more information.
     
  3. Milk man

    Milk man Titanium Member

    Reputation Points:
    201
    Messages:
    225
    Joined:
    May 22, 2008
    from afghanistan
    You can't really use Ecstasydata.org to find reliable data. Many people use the same logos so you can't be sure they are both the same pill.



    Could the SwiOP had a short bout of serotonin syndrome?
     
  4. Erikkkkk

    Erikkkkk Newbie

    Reputation Points:
    0
    Messages:
    3
    Joined:
    Nov 11, 2008
    He is a normal person, with, as far as I know, no especially brain damages. Maybe it's worth noticing that he doesn't talk the same dialect as other people in this part of the country at all (not either his parents). He has constructed an own dialect. Maybe that has to do with some deviation in the broca area?
    Yes, he had headake (migraine) the day after he took E.
    I don't think he got dehydration, he drank regularly during the night.

    Erikkkkk added 69 Minutes and 41 Seconds later...

    I wrote wrong: I mean that he doesn't talk like his parents either. They talk like everybody else in this part of the country!
     
    Last edited: Nov 11, 2008
  5. julian

    julian Newbie

    Reputation Points:
    286
    Messages:
    313
    Joined:
    Oct 29, 2006
    from U.S.A.
    The report on ecstasydata.org was from 1999. The likelihood of this being the same pill is about 1 in 10000000000000000000.
     
  6. robin_himself

    robin_himself Gold Member

    Reputation Points:
    771
    Messages:
    443
    Joined:
    Oct 10, 2005
    from The Netherlands
    Constructing a dialect or talking differently doesn't cause deviations in the broca area. Broca area is co-responsible for language processing and comprehension.


    Maybe You reacts to MDMA or some other compound that was in the pills in a unique but destructive way. Its hard to tell without a brain scan and tests. I would definitly advice you not to go on with taking these specific pills because it might be the pills. As was mentioned above searching the ecstacy databank will not give you objective evidence because the same "kind" of pill comes from many places. Maybe if I had a doctor with which he can talk about these kind of things he could explain to him what happened and run some tests.
     
  7. FrogEye

    FrogEye Silver Member

    Reputation Points:
    18
    Messages:
    152
    Joined:
    Oct 22, 2008
    Do not take the pills anymore!! These pills could be causing brain damage!!
     
  8. Erikkkkk

    Erikkkkk Newbie

    Reputation Points:
    0
    Messages:
    3
    Joined:
    Nov 11, 2008
    Of course HE won't take them anymore. But another person took the same pills at the same time, and he didn't get any problems.